# SDR QR9R202212080101

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723789757
- Aircraft time: 3,369 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2044
- Condition: Faulted
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN DISCON LIGHT ILLUMINATED ON THE CAD AND WOULD NOT RESET. TEST FLIGHT GROUND RUN FOUND #1 STARTER WOULD NOT VENT. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
